# SDR AU961100

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: BACC13AP4E5371
- Condition: Frayed
- Location: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CABLE AB13 LOCATED IN AREA OF LH REAR SPAR HAD SIX OF  SEVEN STRAND BROKEN AT CABLE DRUM AT WS 776.98 - CABLE AA11 ALSO DAMAGED WITH NUMEROUS BROKEN STRANDS - SUSPECT CAUSED BY INCORRECT INSTALLATION AND ALIGNMENT WITH BOTH CABLES BEING IN THE SAME DRUM GROOVE - PERSONNEL/MAINTENANCE ERROR
